My daughter was diagnosed with depression last year. She took Prozac for a few months and then switched to Zoloft and has gained a lot of weight this past year. The doctor says it's not the meds, but it's pretty timely with starting the meds and gaining the weight. What is anyone else's experience with these antidepressants and weight gain, particularly in children, but anyone please respond. Doctor wants to now add Wellbutrin as well.
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??